Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    Bob segal is offline Associate Member
    Join Date
    Dec 2003
    Posts
    216

    anyone got sick antibiotics

    it's my 2nd cycle and i'm doing a cutter
    1-10 prop 50mg ed
    2-10 fina 75 ed
    5-10 winny 50mg ed
    1-10 proviron 25mg ed
    1-10 nolvadex 10mg ed
    2-3,5-7, 9-10 clen at low dosage
    i don't like acne so i got some tetracycline, and took 1 twice a day on my first day of my cycle. then i got a fever , headaches,and the worst stomach pains. so i went to doc and he gave me cephalexin which has a lot less sides. but i still got a fever, headaches and felt like ****.
    maybe just drop the antis.

  2. #2
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    Sounds like you have test flu to me.

  3. #3
    Jack87's Avatar
    Jack87 is offline Retired Vet
    Join Date
    Mar 2002
    Posts
    6,148
    Anything in the cycline family will probably make you feel sick...

    They are some harsh antibiotics but they do work well... Make

    me feel sick too... If acne is your problem why not try antibacteria

    soup and creams... Always works for me when I break out post cycle...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •